# SDR P5CA9800783

- Difficulty date: May 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851FT
- Make and model: Boeing 747122
- Aircraft serial: 19756
- System (JASC): 5240 · Service Doors
- Part: Skin
- Condition: Dented
- Location: Service Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON UPPER DECK CREW SERVICE DOOR AFT EDGE MID PORTION.  REPAIRED PER BOEING SRM 52-00-03 FIG 3.
